Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you were traumatized years ago.
I am glad you have gotten some treatment and counseling as well.
the panic attacks and anxiety with anxiety sounds like you have a bad anxiety disorder.
I am glad you are taking Cipralex which is also called escitalopram.
is this helping?
is the counseling helping?
you should talk to your doctor about increasing the dose of cipralex.
that might help.
maximum dose is 20mg a day.
I wouldn't change the dose yourself
you are welcome
let me know if you have other questions.
if done for now, please leave +++ positive feedback below the chat box
we only get credit for helping clients after you leave positive feedback
cipralex does help with decreasing anxiety.
you have said it has helped a little.
anxiety disorder can cause confusion and for you not to think straight.
best of luck to you
if done for now, please leave +++ positive feedback below.
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswer.com
do you have other questions?